Why I’m a Rebel? Why I have a Cause? My Cause is my fellow mental health consumers who have to take medication and hope it works. I also include in my ‘Cause’ treatment providers of all types who are trying to help us. Even the primary care physician who says, ” Stop taking Your Clozaril if you want to avoid Diabetes,” he just doesn’t know better.
There’s got to be a better way and I’m fighting for it. I’m willing to swim upstream like the salmon before they spawn and die. I’m going to die at some point. When I was a bitter, newly divorced self medicating ExPat traveling Baja California there was an extreme sports line of clothing called “Die Trying.” That’s the level of ‘fight’ in me.
Anyone who has to lay out their medications daily and change them up when they stop working knows they are buying time. But this fight is not over before it’s over. I mean, OVER.
..Presently I am trying to buy time on the metabolic side effect …to delay the big “D” forever.
I’m terrible at self care and the idea of testing my blood sugar all day is daunting. I struggle to brush my teeth twice a day.
As far as the medical fallout from Diabetes type 2, well, from being a professional athlete and runner, I’ve had five foot surgeries.
I don’t want to surrender what’s left of my feet.
I’m trying holistic things suggested by various sources to improve the function of the pancreas. So my letter to a chiropractor and asking him to help me heal myself metabolically is what follows:
This is a very Geeky letter. I’m the friend of Clair Blake’s that came in for weight loss, put down 200.00 so we could do acupuncture for it and then promptly disappeared. I want to come back MWF for some adjustments suggested by the Edgar Cayce Readings. I’m enclosing a copy of the ones I mean to see if I can come and use up that credit with your acupuncture for pain and chiro for pancreas.
The reason I never came back before was my utter shame in gaining weight with your treatment rather than losing. But my medication is the driver behind that.
I have to take it for quality of life. It’s my medication for a permanent neurological side effect of Parkinson’s like movement disorder called “Tardive Dyskinesia” exhibited by thrashing and shaking.
In the end, I did manage to lose the weight but still have metabolic healing to do. I have high glucose levels, another side effect, structural and functional changes in protein molecules that fold maladaptively and jam up the pancreas.
I’m using myself as a research subject to see if naturally I can get my numbers down. I’m implementing quite a few changes after I have my baseline AIC and hormone levels checked, hopefully, a “Before” and “After.” You probably know a great deal about hormones too.
I hope you are open to this.
I’ll follow up with a phone call and you can deduct a session or two to compensate you for your time. If we are successful in getting my numbers lowered, you will be one of the few people who know how to help this unfortunate metabolic challenge facing people on second generation antipsychotics that I didn’t need In the first place but now am married to.
Allison Biszantz “Strong”
h Tardive Dyskinesia from high doses of a particularly stimulative one…one that self promoted on the basis that you wouldn’t gain weight. In my experience, the two side effects are metabolic challenges and/or neurological movement disorders but if the doses are low enough..you might be able to avoid at least the latter. Anyway..here is another one of my ‘letters’ to someone trying to involve them in my self research.